# SDR CALA9901737

- Difficulty date: December 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12089
- Make and model: Doug DC-10-30
- Aircraft serial: 46550
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT WING O/B HINGE O/B FLAP PANEL 636DL DELAMINATED.  THE PANEL WAS REPLACED IAW MM 20-50-02.
